# SDR YENA2024060300804

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 6,646 hours, 2,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 68332104
- Part serial: 68332M8447
- Condition: Low Pressure
- Location: Slide
- Part time: 12 hours, 4 cycles
- Component: Slide
- Component part number: 68332104
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#265, BOS-RSW. 'AFTER PARKING WING SLIDE AMBER EICAS.  R WING SLIDE AMBER INDICATION ON DOORS SYN PAGE; INSP'D R OWEED SLIDE CYLINDER PRESS GAUGE PER AMP 25-63-02 & FOUND PRESSURE BELOW LIMIT.  REMOVED AND REPLACED R OWEED SLIDE ASSY PER AMP 25-63-02.  EICAS CAUTION MSG NO LONGER SHOWING. ITEM OK FOR SVC.'
